. One pill and I am tied in knots.
I hope that your stomach cramps have stopped. I also had cramping after taking Levaquin, but they occurred in my foot arch and right hand. If you are still experiencing cramping, I found that taking up to 10 (1000 mg each) of vitamin C and up to 4 grams of Tylenol can greatly help (in divided doses). Unfortunately, if you are still suffering from the Levaquin, a pharmacist told me that the side affects can become progressively worse and can last up to one year before the medicine is totally out of one's system. If these two suggestions do not help enough, I also take other supplements as well. If you want this information, pls. advise. The two I gave you are the most helpful for me. Re the Tylenol, please don't go over 4 grams of Tylenol per day - consider what other products you are taking that include Tylenol (i.e., DayQuil). I am not a medical professional. I wish the medical profession could provide us help to stop the horrible side affects of Levaquin. Take care, C.E.
- Levaquin Information for Consumers
- Levaquin Information for Healthcare Professionals (includes dosage details)
- Side Effects of Levaquin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I had sex Friday at 12:30am. Took the pill Sunday at 10:40am. Its Tuesday and I have stomach cramps?
Posted 31 Jul 2013 • 2 answers
Posted 17 Sep 2014 • 1 answer
Posted 5 Oct 2014 • 2 answers
Posted 29 Nov 2015 • 0 answers
Vivitrol - Stomach cramps My stomach cramps up so bad every time I try and eat or drink anything as?
Posted 12 Feb 2016 • 1 answer